MathSciNet Relay Station
MathSciNet bibliographic data
MR3207074 35R35 (35K25)
Selivanova, N. Yu.; Shamolin, M. V. Studying the interphase zone in a certain singular-limit problem. Translated from Sovrem. Mat. Prilozh. No. 78 (2012). J. Math. Sci. (N.Y.) 189 (2013), no. 2, 284–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 24 Aug 2017 07:13:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=f5ba4966f11d5ca9cab99ab514e8c933; path=/; expires=Thu, 12-Jun-2031 07:13:57 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=81 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56c Wn6]=-f/q.8Y 4;k%JI{M$;eG$ɣs5oT@j~j\P xQX3ۘ;y/: g1Xa%]ߝ5Q L]7r]IfLLz:V .AMtpޛfGȠAhs673\HOU=꯫YVǟz[xF[,SIX2O4`I:oZvkg_X _) YA'5\kAިI\{%Pv/ttl#:x$x-̛j(fvuJipm8 s*6g+XͰI H9Ԫuji9 ͅV)v)%2P^rp8.]Gf皃 #+W`pKΘ4lo8 .P <sB{2Jh|iy4/)y{g,t\b@YGZúM dLsD+*XqcF%\=҅0І7l0s^ظ(rN4&IX^r@)ӫ.R r~k c(g,TSgᣛa|`oTyqa.PEq՜15@CR*Vt G.SKn1IixLM@="a vs5j!bE'Av\oṷiCƎ}[jAjFj?L=x*pF( %{r Eu SlX;Hn?_ a 烐 0